# SDR SIMA20121122002

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 22,413 hours, 21,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3279 THE CREW REPORTED AN ODOR IN THE COCKPIT.  THE ODOR SEEMED TO BE COMING FROM THE GLARESHIELD; (LIKE DEAD ANIMAL).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33 51 01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
